A semiparametric model for heterogeneous panel data with fixed effects


Boneva, Lena ; Linton, Oliver ; Vogt, Michael



DOI: https://doi.org/10.1016/j.jeconom.2015.03.003
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/256045009...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Journal of Econometrics
Volume: 188
Issue number: 2
Page range: 327-345
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Boneva, Lena ; Linton, Oliver ; Vogt, Michael (2015) A semiparametric model for heterogeneous panel data with fixed effects. Journal of Econometrics Amsterdam [u.a.] 188 2 327-345 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item